User menu

Shock and other severe manifestations following ethanol-methanol copoisoning.

Bibliographic reference Hantson, Philippe ; Haufroid, Vincent ; Mahieu, P.. Shock and other severe manifestations following ethanol-methanol copoisoning.. In: Intensive care medicine, Vol. 26, no. 11, p. 1715-6 (2000)
Permanent URL http://hdl.handle.net/2078.1/26615
  1. Hazouard E., Ferrandière M., Paintaud G., Perrotin D., Delayed toxicity in acute ethanol-methanol copoisoning in a chronic alcohol abuser: usefulness of continuous 4-methylpyrazole (fomepizole) infusion, 10.1007/s001340051263
  2. Hantson Philippe, Wallemacq Pierre, Mahieu Paul, A Case of Fatal Diquat Poisoning: Toxicokinetic Data and Autopsy Findings, 10.1081/clt-100100930
  3. Hantson Philippe, de Tourtchaninoff Marianne, Simoens Gaëtan, Mahieu Paul, Boschi Antonella, Beguin Claire, Guérit Jean-Michel, Evoked potentials investigation of visual dysfunction after methanol poisoning : , 10.1097/00003246-199912000-00018
  4. Liu JJ, Daya MR, Carrasquillo O, Kales SN (1998) Prognostic factors in patients with methanol poisoning. J Toxicol Clin Toxico136: 178–181
  5. Jacobsen Dag, McMartin Kenneth E., Antidotes for Methanol and Ethylene Glycol Poisoning, 10.3109/15563659709001182